Article citationsMore>>

S. Nakamori, “Square-Root Algorithms of RLS Wiener Filter and Fixed-Point Smoother in Linear Discrete Stochastic Systems,” Applied Mathematics and Computation, Vol. 203, No. 1, 2008, pp. 186-193. doi:10.1016/j.amc.2008.04.026

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.